Fibromyalgia Action UK

I take dilaudid and its been since april 2013, amongnst other medication.

Does anyone get involuntary twitches, where they are starting

To bother my sleeping. I get them all over from my foot, leg, shoulders, butt, and back.

I take 4mg, 4 to 5 times a day. I hAve only been taking 3 to 4 a day, beening I am nervous about this. They started getting noticeable 2 months ago. Does anyone have any advice? And I am starting to be very constipated enough where I almost neede surgery. At this point I am getting nervous.

Help

7 Replies
oldestnewest

Hi missfiess, can I call you something else I keep spelling that wrong and it's a mouthful LOL, regarding your post I think I may have answered your questions when I answered your post before this, does your doctor say to take more meds than you are taking ie instead of one 4times a day is he saying tae two 4tines a day ?????? ...Dee x

Reply

U can call me tee. Lol

Reply

Hi there,I also twitch all the time and it seems to get worse the more tired Iam.It's as if my muscles have gone into overdrive! Can you tell me what dilaudid is as I've never heard of it? X

Reply

It is a very strong painkiller. Opiate

Reply

Hi I twitch and a little jump also. I have only just started getting this and my GP put me on medication for Parkinson's Disease called Pramapexole and Clonazepam both to be taken at night. It used to really help but now it's happening more frequently and very noticeable. I am wondering is this all to do with the dreaded fibro?

Reply

Yes I believe that it is as our central nervous system is in overdrive :(

Reply

Gosh I had no idea?

Reply

You may also like...